Alert archive / North Dakota / Snow Advisories in 2007
Snow Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this snow advisory at Feb 11, 2007, 1:51 PM MST for 16 counties in North Dakota. It took effect at Feb 12, 2007, 1:00 AM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2007, 1:51 PM MST (20:51 UTC)
- In effect from
- Feb 12, 2007, 1:00 AM MST
- Expired
- Feb 12, 2007, 8:02 PM MST
- In force
- 19 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KBIS 112051 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 251 PM CST SUN FEB 11 2007 ...PERIODS OF SNOW OVER WESTERN NORTH DAKOTA LATE TONIGHT AND MONDAY... .MOIST PACIFIC AIR WILL OVERRUN ARCTIC HIGH PRESSURE BUILDING SOUTH INTO THE DAKOTAS OVERNIGHT. SNOW WILL DEVELOP OVER NORTHWEST PORTIONS OF THE STATE AND SPREAD ACROSS THE WEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA BEFORE NOON ON MONDAY. TOTAL ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE WITH THE HEAVIEST SNOWFALL EXPECTED OVER SOUTHWEST PORTIONS OF THE STATE. IF YOU HAVE TRAVEL PLANS ON MONDAY...BE PREPARED FOR SEVERAL INCHES OF SNOW. THE SNOW WILL END FROM WEST TO EAST MONDAY NIGHT WITH A RETURN OF FRIGID TEMPERATURES TO THE REGION UNTIL LATE IN THE WEEK. NDZ009-017-018-031>033-040>045-120500- /O.NEW.KBIS.SN.Y.0002.070212T0800Z-070213T0000Z/ WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 251 PM CST SUN FEB 11 2007 /151 PM MST SUN FEB 11 2007/ ...SNOW ADVISORY IN EFFECT FROM 2 AM CST /1 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 AM CST /1 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY. SNOW WILL SPREAD OVER WEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA LATE TONIGHT AND MONDAY MORNING. SNOWFALL OF 2 TO 5 INCHES IS EXPECTED BY MONDAY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
5 follow-up statements
000 WWUS43 KBIS 120320 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 920 PM CST SUN FEB 11 2007 ...PERIODS OF SNOW OVER WESTERN NORTH DAKOTA LATE TONIGHT AND MONDAY... .MOIST PACIFIC AIR WILL OVER RUN ARCTIC HIGH PRESSURE BUILDING SOUTH INTO THE DAKOTAS OVERNIGHT. SNOW HAS DEVELOPED OVER NORTHWEST PORTIONS OF THE STATE WILL SPREAD ACROSS THE REMAINDER OF THE WEST AND SOUTH CENTRAL PARTS OF THE STATE BY DAYBREAK MONDAY. TOTAL ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE WITH THE HEAVIEST SNOWFALL EXPECTED OVER SOUTHWEST PORTIONS OF THE STATE. IF YOU HAVE TRAVEL PLANS ON MONDAY...BE PREPARED FOR SEVERAL INCHES OF SNOW. THE SNOW WILL END FROM WEST TO EAST MONDAY NIGHT WITH A RETURN OF FRIGID TEMPERATURES TO THE REGION UNTIL LATE IN THE WEEK. NDZ009-017-018-031>033-040>045-121030- /O.CON.KBIS.SN.Y.0002.070212T0800Z-070213T0000Z/ WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 920 PM CST SUN FEB 11 2007 /820 PM MST SUN FEB 11 2007/ ...SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM CST /1 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 2 AM CST /1 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY. SNOW WILL SPREAD OVER WEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA LATE TONIGHT AND MONDAY MORNING. SNOWFALL OF 2 TO 5 INCHES IS EXPECTED BY MONDAY EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RSL
000 WWUS43 KBIS 121012 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 412 AM CST MON FEB 12 2007 ...PERIODS OF SNOW OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY... .MOIST PACIFIC AIR WILL OVER RUN ARCTIC HIGH PRESSURE THAT IS OVER THE DAKOTAS TODAY CAUSING WIDESPREAD SNOW. 3 TO 5 INCHES OF NEW SNOW CAN BE EXPECTED IN WESTERN NORTH DAKOTA WHILE SNOW AMOUNTS WILL RANGE FROM A TRACE TO AROUND 2 INCHES IN CENTRAL NORTH DAKOTA. IF YOU HAVE TRAVEL PLANS TODAY...BE PREPARED FOR SNOW COVERED HIGHWAYS. THE SNOW WILL END FROM THE NORTH LATE THIS AFTERNOON AND EARLY TONIGHT. THE SNOW WILL BE FOLLOWED BY FRIGID TEMPERATURES WHICH WILL STAY UNTIL LATE IN THE WEEK. NDZ009-017-018-031>033-040>045-121815- /O.CON.KBIS.SN.Y.0002.000000T0000Z-070213T0000Z/ WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 412 AM CST MON FEB 12 2007 /312 AM MST MON FEB 12 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. SNOW ACCUMULATIONS OF 3 TO 5 INCHES CAN BE EXPECTED TODAY. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KBIS 121555 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 955 AM CST MON FEB 12 2007 ...PERIODS OF SNOW OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY... .MOIST PACIFIC AIR WILL OVER RUN ARCTIC HIGH PRESSURE THAT IS OVER THE DAKOTAS TODAY CAUSING WIDESPREAD SNOW. 3 TO 5 INCHES OF SNOW CAN BE EXPECTED IN WESTERN NORTH DAKOTA WHILE SNOW AMOUNTS WILL RANGE FROM A TRACE UP TO 3 INCHES IN CENTRAL NORTH DAKOTA. IF YOU HAVE TRAVEL PLANS TODAY...BE PREPARED FOR SNOW COVERED HIGHWAYS. THE SNOW WILL END FROM THE NORTH LATE THIS AFTERNOON AND EARLY TONIGHT. THE SNOW WILL BE FOLLOWED BY FRIGID TEMPERATURES WHICH WILL STAY UNTIL LATE IN THE WEEK. NDZ009-017-018-031>033-040>045-130000- /O.CON.KBIS.SN.Y.0002.000000T0000Z-070213T0000Z/ WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 955 AM CST MON FEB 12 2007 /855 AM MST MON FEB 12 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. SNOW ACCUMULATIONS OF 3 TO 5 INCHES CAN BE EXPECTED TODAY. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HW
000 WWUS43 KBIS 122130 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 330 PM CST MON FEB 12 2007 ...PERIODS OF SNOW OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS EVENING... .SNOW WILL CONTINUE OVER MUCH OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND INTO THIS EVENING. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ACROSS THE SOUTHERN TIER OF COUNTIES WITH AN ADDITIONAL INCH ELSEWHERE. STORM TOTAL ACCUMULATIONS WILL REACH 3 TO 6 INCHES. THE SNOW WILL DIMINISH TO FLURRIES AFTER DARK TONIGHT BEGINNING IN THE NORTHWEST AND ENDING IN THE SOUTH CENTRAL COUNTIES BY 9 PM CST. TEMPERATURES WILL CONTINUE TO FALL THE REST OF TODAY AND OVERNIGHT WITH FRIGID TEMPERATURES EXPECTED TO REMAIN OVER THE REGION UNTIL LATE IN THE WEEK. NDZ046>048-050-051-130300- /O.EXB.KBIS.SN.Y.0002.000000T0000Z-070213T0300Z/ EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...LINTON...NAPOLEON...EDGELEY...ASHLEY... OAKES 330 PM CST MON FEB 12 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NDZ009-017-018-031>033-040>045-130300- /O.EXT.KBIS.SN.Y.0002.000000T0000Z-070213T0300Z/ WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 330 PM CST MON FEB 12 2007 /230 PM MST MON FEB 12 2007/ ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED THIS EVENING WITH TOTAL SNOW ACCUMULATION OF 3 TO 6 INCHES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KBIS 130302 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 902 PM CST MON FEB 12 2007 ...SNOW ENDING OVER SOUTHERN NORTH DAKOTA... .AN UPPER LEVEL SYSTEM THAT PRODUCED LIGHT SNOW OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA...WILL EXIT THE AREA LATE THIS EVENING. LIGHT SNOW HAS ENDED OVER MOST OF WESTERN NORTH DAKOTA. THE SNOW WILL TAPER TO FLURRIES OVER FAR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA IN THE NEXT FEW HOURS. AT 9 PM...THE SNOW WAS GENERALLY ALONG AND SOUTH OF INTERSTATE 94 IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...AND WILL END WITH LITTLE OR NO ADDITIONAL ACCUMULATION ALONG THE INTERSTATE...TO AROUND AN INCH ALONG THE SOUTH DAKOTA BORDER. MOTORISTS SHOULD USE CAUTION AS SNOWFALL AMOUNTS HAVE RANGED FROM 2 TO 5 INCHES IN THE ADVISORY AREA. SOME SECONDARY ROADS MAY BE SNOW COVERED. NDZ009-017-018-031>033-040>048-050-051-130415- /O.CAN.KBIS.SN.Y.0002.000000T0000Z-070213T0300Z/ WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY... OAKES 902 PM CST MON FEB 12 2007 /802 PM MST MON FEB 12 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE SNOW ADVISORY. EXPECT SNOW TO END FROM NORTH TO SOUTH ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THROUGH MIDNIGHT. ADDITIONAL ACCUMULATIONS WILL RANGE FROM TRACE AMOUNTS ALONG INTERSTATE 94...TO AROUND AND INCH ALONG THE SOUTH DAKOTA BORDER. MOTORISTS SHOULD USE CAUTION THIS EVENING AS SOME SECONDARY ROADS MAY BE SNOW COVERED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this snow advisory went out at Feb 11, 1:15 PM MST, 36 minutes earlier.
Area forecast discussion, Feb 11, 1:15 PM MST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 215 PM CST SUN FEB 11 2007 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT... MAIN ISSUE TODAY IS SNOWFALL AMOUNTS OVER WESTERN AND PORTIONS SOUTH CENTRAL NORTH DAKOTA BEGINNING LATE TONIGHT AND CONTINUING SOUTH CENTRAL INTO MONDAY EVENING. MODELS IN FAIR AGREEMENT WITH MAIN FEATURES OF THE SYSTEMS. SURFACE HIGH PRESSURE BUILDS SOUTH TODAY AND TONIGHT AS OVER RUNNING MOIST PACIFIC AIR IS LIFTED OVER DEEPENING ARCTIC DOME. MODELS AND WWD GUIDANCE BRING 2 TO 4 INCHES TO WESTERN NORTH DAKOTA NEXT TWO DAYS. IF THIS IS CORRECT A MARGINAL EVENT AT BEST BUT SYSTEM IS SLIGHTLY SLOWER THAN PREVIOUS SOLUTIONS SO WILL HEADLINE EVENT WITH SNOW ADVISORY. LOW MOVES ONTO SOUTHERN PLAINS MONDAY AND TUESDAY WITH ARCTIC 1040 HIGH BUILDING OVER NORTHERN PLAINS WITH RETURN TO DEEP FREEZE UNTIL END OF SHORT TERM PERIODS. .LONG TERM...THURSDAY THROUGH SUNDAY... POTENT CLIPPER SYSTEM STILL PROGGED TO USHER IN MUCH WARMER WEATHER NEXT WEEKEND. PACIFIC DOWNSLOPE FLOW WILL SPILL INTO THE AREA VIA GUSTY WEST WIND BEHIND CLIPPER WARM FRONT ON FRIDAY. A BAND OF LIGHT SNOW WILL LIKELY ACCOMPANY THE WARM FRONT THURSDAY NIGHT INTO FRIDAY AS THIS SYSTEM PUSHES EAST. H85 TEMPS ARE PROGGED IN AT PLUS 2 CELSIUS DURING THE DAY ON FRIDAY MAINLY IN THE WEST. HAVE INCLUDED HIGHS IN THE 30S WEST. IT MAY BE WARMER DEPENDING ON HOW FAST SNOW COVER DISAPPEARS THERE. COOLER AIR WILL FLOW INTO THE REGION BEHIND THIS SYSTEM ON SATURDAY...BUT STILL SEASONAL. NEW ECMWF RUN PROGS PLUS 10 AT H85 OVER EASTERN MT..WHICH WILL ADVECT OVER NORTH DAKOTA ON SUNDAY AFTERNOON. THIS COULD BRING A VERY NICE DAY IF WINDS AND MIXING ARE PRESENT. HAVE BEEN CONSERVATIVE AT THIS POINT WITH AMPLE SNOW COVER AND MUCH QUESTIONS STILL. OVERALL THE EXTEND WILL SEE A WARMING TREND BACK TO NORMAL OR SIGHTLY ABOVE...AS ARCTIC AIR PUSHES WELL NORTHEAST OF THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 2 AM CST /1 AM MST/ TO 6 PM CST /5 PM MST/ MONDAY FOR NDZ009-017-018-031>033-040>045. && HW/JC
Hazardous weather outlook, Feb 11, 1:36 PM MST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 236 PM CST SUN FEB 11 2007 NDZ009-017-018-031>033-040>045-122045- 236 PM CST SUN FEB 11 2007 /136 PM MST SUN FEB 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL DEVELOP OVERNIGHT ACROSS WESTERN NORTH DAKOTA. ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE WITH SNOWFALL REPORTS. NDZ001>005-010>013-019>023-025-034>037-046>048-050-051-122045- 236 PM CST SUN FEB 11 2007 /136 PM MST SUN FEB 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF LIGHT SNOW MONDAY AND MONDAY NIGHT WITH 1 TO 2 INCHES ACCUMULATION POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Snow Advisories in North Dakota, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.